# SDR HEEA0016322

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N792CH
- Make and model: Skrsky S76A
- Aircraft serial: 760193
- System (JASC): 2422 · AC Inverter
- Part: Static Inverter
- Part number: SPS1607A
- Condition: Inoperative
- Location: Ac System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATIC INVERTER INOPERATIVE.  POWER IN, NOTHING OUT.
